# SDR AALA20161107002

- Difficulty date: November 7, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 64,990 hours, 8,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 15644
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER PERFORMING THE POWER SUPPLY DEEP CYCLE AND RESTORATION PROCEDURE IAW CARD 2735 THE L2 DOOR EXTERIOR EMERGENCY LIGHTS FAILED TO REMAIN ILLUMINATED FOR THE 15 MINUTE TIME REQUIREMENT. REMOVED AND REPLACED EMERGENCY POWER SUPPLY M33099 IAW AMM 33-51-06.
